# SDR 06FDEA0975

- Difficulty date: March 7, 2006
- Submitted: March 10, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING WORK INSTRUCTION CARD 71C716-00 FOUND 2 FASTENER HOLES TO HAVE CORROSION AND TO BE OVERSIZED AT BS 1183 STR 27L AND 27R.  *S/D*  COMPLIED WITH FED EX EA 7-5310-96599.
